# SDR UPS98826006

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D/CK RIGHT MAIN WHEEL WELL FLAP CONTROL PULLEYS WORN AND HARDWARE EVIDENCE OF CORROSION JUST ABOVE GEAR DOOR UPLOCK OTBD.  REMOVED AND REPLACED PULLEY BRACKET ON RIGHT SIDE IAW DC8 SRM 51 3 0.  REMOVED AND REPLACED PULLEY HARDWARE IAW DC8 MM 20 17 00.
